# SDR FDEA202411221724

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Part time: 9,678 hours, 4,726 cycles
- Component: Slat
- Component part number: 114T4105406G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD SLAT 8, TRAILING EDGE WEDGE, LOWER SURFACE AT OSS 441 APPROX,   SKIN WITH WEAR RH WING, OUTBOARD SLAT 8, TRAILING EDGE WEDGE LOWER SURFACE AT OSS 441 APPROX WAS   REPAIRED I.A.W B767 SRM 57-43-02-2R REPAIR 1 FIG.201 SHEET 1 AND B767 SRM 51-70-10-2R   REPAIR 4 FIG.202 SHEET 1 REV 90 AUG 15/2024
